# SDR UIEA200600173

- Difficulty date: July 7, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 86,538 hours, 17,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 65B0431115
- Part serial: 000579
- Condition: Cracked
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK DOOR L-4, AT THE ML POSITION HAS A VERY HIGH VOLUME AIR LEAK LIKE A BIG VAC.  FOUND 8" CRACK IN FWD LWR CORNER OF 4L MED OUT OF LIMITS PER SRM 52-08-02.  REMOVED 4L MED INSP OK TO INSTALL.  INSTALLED 4L SERVICEABLE DOOR PER 52-11-01. NEEDS TO BE RIGG AND OPS CHECKED.  RIGGED AND OPS CK PER 52-11-01.
